Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 5, Pages 755-788
http://dx.doi.org/10.1155/IJMMS.2005.755

Asymptotic hyperfunctions, tempered hyperfunctions, and asymptotic expansions

Fraunhofer-Institute for Secure Information Technology, Dolivostrasse 15, Darmstadt 64293, Germany

Received 20 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andreas U. Schmidt, “Asymptotic hyperfunctions, tempered hyperfunctions, and asymptotic expansions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 5, pp. 755-788, 2005. https://doi.org/10.1155/IJMMS.2005.755.